Panadol Extra 500mg/65mg, 24 Ct

PKR 820 PKR 779 SAVE 5%

Panadol Extra provides fast and effective relief from pain and fever. Fights multiple tough pains Ingredients in Panadol Extra are up to 37% more powerful than standard paracetamol Tough pain relief...

Pack Size: 24 Film Kapli Tablets

24 Film Kapli Tablets
Compare
Brand: Panadol
SKU: 8681291090486
Availability: In Stock Pre order Out of stock
Country: Turkey
Description

Panadol Extra provides fast and effective relief from pain and fever.

  • Fights multiple tough pains
  • Ingredients in Panadol Extra are up to 37% more powerful than standard paracetamol
  • Tough pain relief & reduces fever
  • A unique combination of Paracetamol (500mg) & Caffeine (65mg) for multiple tough pains
  • Gentle on stomach & can be taken on an empty stomach when used as directed
  • Suitable for elderly people
  • No gluten, lactose or sugar, contains paracetamol, does not contain ibuprofen

Some days you want a more powerful pain reliever. Thankfully there’s Panadol Extra, with a proven combination of Paracetamol (500 mg) and Caffeine (65 mg) that helps fight tough pain states.

Panadol Extra is effective for

  • Headaches /Tension Headache
  • Migraine Headache
  • Osteoarthritis
  • Cold & Flu Symptoms
  • Period Pain
  • Muscular Aches
  • Sore Throat
  • Toothache

Active Ingredients
Each tablet contains:

  • Paracetamol: 500 mg
  • Caffeine: 65 mg

Suggested Usage

  • 1 - 2 tablets every 4 to 6 hours as required.
  • Do not take more than 8 tablets in 24 hours.
  • Do not take more frequently than every 4 hours.
  • Do not exceed the stated dose.
  • Do not give to children under 12 years.
  • The lowest dose necessary to achieve efficacy should be used.

Warning

  • Contains paracetamol. Do not use with any other paracetamol-containing products. The concomitant use with other products containing paracetamol may lead to an overdose.
  • Contains caffeine. Avoid excessive intake of caffeine containing drinks (eg. tea, coffee etc.) when taking this medicine.
  • Keep out of sight and reach of children.

Legal Disclaimer

Unless expressly indicated in the product description, MyVitaminStore.pk is not the manufacturer of the products sold on our website. While we work to ensure that product information on our website is correct, manufacturers may alter their product information. Actual product packaging and materials may contain more and/or different information than shown on our website. If you have any specific product queries, please contact the manufacturer. For medicinal products, content on our website is not intended to be used to diagnose, treat, cure, or prevent any disease or health condition or to substitute advice given by medical practitioners, pharmacists or other licensed health care professionals. You should contact your health care provider immediately if you suspect that you have a medical problem. You should always read the labels, warnings and instructions provided with the product before using or consuming it and not solely rely on the information presented on our website.